# SDR SWAA2022030729702

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR T/E PANEL AFR SUPPORT BRACKET IS CRACKED AT I/B END; JUST O/B OF THE #1 PYLON. / REMOVED AND REPLACED LT WING LWR T/E PANEL AFT SUPPORT BRACKET AT I/B END JUST O/B OF THE #1 PYLON. IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-17 89812U 04-18-19
